H.Z. Ren, F.J. Zhang and J.G. Qian*, Monomer-dimer problem on random planar honeycomb lattice, Journal of Mathematical Physics 55(2014) 2:368-378.
X.L. Zhang and J.G. Qian*, L(p, q)-labeling and integer tension of a graph embedded on torus, Journal of Combinatorial Optimization 31 (2014) 1:1-11.
J.G. Qian, G.L. Hao, On the sum of out-domination number and in-domination number of digraphs, Ars combin. 119 (2015) 331 -337.
X.D. Chen, J.G. Qian, Bounds on the number of closed walks in a graph and its applications, Journal of inequalities and applications 199 (2014) DOI: 10.1186/1029-242X-2014-199.
Helin Gong, Xian'an Jin*, Fuji Zhang, Tutte polynomials for benzenoid systems with one branched hexagon, Journal of Mathematical Chemistry 54 (2016) 5: 1057-1071.
Fengming Dong, Xian'an Jin*, Zeros of Jones polynomials of graphs, The Electronic Journal of Combinatorics 22 (2015) 3:#P3.23.
Helin Gong, Xian'an Jin*, Tutte polynomials of the modified Koch graphs and Australia graphs, Physica A：Statistical Mechanics and its Applications 414 (2014) 143-153.
Yuefeng Lin, S. D. Noble, Xian'an Jin*, Wenfang Cheng, On plane graphs with link component number equal to the nullity, Discrete Applied Mathematics 160 (2012) 1369-1375.
Xian'an Jin*, Fengming Dong, Eng Guan Tay, On graphs determining links with maximal number of components via medial construction, Discrete Applied Mathematics 157 (2009) 3099-3110.
J.G. Qian*, Enumeration of unlabeled directed hypergraphs, The Electronic Journal of Combinatorics, Vol.20(1), #P46, 2013.
首页 上一页 下一页 尾页